# SDR ASAA0853530

- Difficulty date: September 21, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 7,944 hours, 2,385 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 1741010201
- Part serial: 4756
- Condition: Faulty
- Location: Cockpit
- Part time: 7,944 hours, 2,385 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER MCDU TACTILE FEEDBACK ON LINE SELECT KEYS 1L 2L 5L 6L AND 6R IS INOP.  VERFIED PROBLEM.  REPLACED F/O'S FMS MCDU PART VERIFIED.  ALSO REF MM 34 61 01 000 802 & 400 802 FOR REMOVE AND REPLACE & GND VERIFICATION TEST.  OPS NML.
